# SDR SWAA2022012783638

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCBBS 500 LBL 25 SIDE PLATE SUPPORT WEB CRACKED / REMOVED AND REPLACED FCB BS 500 LBL 25 SIDE PLATE SUPPORT WEB ASSY 143A7510-15/ NEW FOR SRM 51-40-02 SRM 51-10-02 DWG 143A7505
